# SDR 2001UALA00931

- Difficulty date: May 16, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 35,606 hours, 5,648 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

P62 CART CONTROLLER IS SMOKING WHEN THE PIGTAIL IS UNPLUGGED.
